| Model Number |
3P36-25 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier = sid = (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely elevated architect afp results on several patients.The results provided were: initial afp result on (b)(6) 2021/repeated results on (b)(6) 2021: sid (b)(6) = 218 ng/ml / 2.98 ng/ml.Sid (b)(6) =14.6 ng/ml / 2.04 ng/ml.Sid (b)(6) =36.5 ng/ml / 1.36 ng/ml.Sid (b)(6) =44.6 ng/ml / 1.39 ng/ml.The comparison performed for troubleshooting purpose and data provided: sid ranging from (b)(6), initial afp result ranging =0.61 ng/ml through 440.96 ng/ml/repeated result ranging from 0.61 ng/ml through 452.49 ng/ml.There was no reported impact to patient management.
Additional Manufacturer Narrative
Health effect impact code: f26 component code: g01003 d8: was this device serviced by a third party?: no the complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review of the architect afp reagent lot number 19466fn00.The ticket search determined that there is normal complaint activity for the likely cause architect afp lot 19466fn00.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot(s) and complaint issue.Historical performance of architect afp reagent was evaluated using world wide data from abbottlink.This evaluation indicated that the patient median for lot 19466fn00 are within the established limits, therefore, no unusual reagent lot performance was identified.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Per product labeling, inadequate centrifugation or the presence of fibrin or particulate matter in the sample may cause an erroneous result.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect afp reagent, lot 19466fn00.
Additional Manufacturer Narrative
This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.